# SDR AALA20071404

- Difficulty date: August 4, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N612AA
- Make and model: Boeing 757223
- Aircraft serial: 24488
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - EMERGENCY LIGHT AT SEAT 9D HAS BROKEN RED LENS.  REPLACED RED LENS FOR EMERGENCY LIGHT AT SEAT 9D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
